EconPapers    
Economics at your fingertips  
 

Iterative Algorithms for New General Systems of Set‐Valued Variational Inclusions Involving (A, η)‐Maximal Relaxed Monotone Operators

Ting-jian Xiong and Heng-you Lan

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We introduce and study a class of new general systems of set‐valued variational inclusions involving (A, η)‐maximal relaxed monotone operators in Hilbert spaces. By using the general resolvent operator technique associated with (A, η)‐maximal relaxed monotone operators, we construct some new iterative algorithms for finding approximation solutions to the general system of set‐valued variational inclusion problem and prove the convergence of this algorithm. Our results improve and extend some known results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/698593

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:698593

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:698593